A numerical method for solving a class of functional and two-dimensional integral equations. (English) Zbl 1137.65065

Summary: The Chebyshev collocation method is used to solve functional integral equations of the first and second kind. Also the numerical solution of a two-dimensional Fredholm-Volterra integral equation of the second kind is considered. The Chebyshev collocation method transforms any integral equation into a system of linear algebraic equations. In this method the Chebyshev expansion coefficients of the solution are obtained. Finally some examples show the accuracy of this method.


65R20 Numerical methods for integral equations
45B05 Fredholm integral equations
45D05 Volterra integral equations
Full Text: DOI


[1] Abbasbandy, S.; Jinyuan, Du, Numerical implementations of Cauchy-type integral equations, J. appl. math. comput., 9, 1, 253-260, (2002) · Zbl 0995.65144
[2] Abbasbandy, S., Numerical solutions of the integral equations: homotopy perturbation method and adomian’s decomposition method, Appl. math. comput., 173, 493-500, (2006) · Zbl 1090.65143
[3] Abbasbandy, S., Application of he’s homotopy perturbation method to functional integral equations, Chaos, solitons & fractals, 31, 1243-1247, (2007) · Zbl 1139.65085
[4] Abbasbandy, S.; Babolian, E.; Alavi, M., Numerical method for solving linear Fredholm fuzzy integral equations of the second kind, Chaos, solitons & fractals, 31, 138-146, (2007) · Zbl 1137.65442
[5] Akyuz-Daciolu, A., Chebyshev polynomial solutions of systems of linear integral equations, Appl. math. comput., 151, 221-232, (2004) · Zbl 1049.65149
[6] Bildik, N.; Inc, M., Modified decomposition method for nonlinear volterra – fredholm integral equations, Chaos, solitons & fractals, 33, 308-313, (2007) · Zbl 1152.45301
[7] Delves, L.M.; Mohamed, J.L., Computational methods for integral equations, (1985), Cambridge University Press Cambridge · Zbl 0592.65093
[8] Kovalenko, E.V., The solution of contact problems of creep theory for combined ageing foundations, J. appl. math. mech., 48, 738-745, (1984) · Zbl 0589.73100
[9] Rashed, M.T., Numerical solution of functional differential, integral and integro-differential equations, Appl. math. comput., 156, 485-492, (2004) · Zbl 1061.65146
[10] Rashed, M.T., Numerical solutions of functional integral equations, Appl. math. comput., 156, 507-512, (2004) · Zbl 1061.65147
[11] Fox, L.; Parker, I.B., Chebyshev polynomials in numerical analysis, (1968), Oxford University Press London · Zbl 0153.17502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.